# SDR SA07040

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT, MID-CABIN EMERGENCY POWER SUPPLY UNIT BATTERY SHOWS FAULT ON TEST.  MAINTENANCE REPLACED THE BATTERY ON THE LEFT, MID-CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
